Research interests

Organized conferences and seminars

Publications:

In preparation:

%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%

Submitted:

Ergodic Theory and Dynamical Systems, ISSN 0143-3857.

 

%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%

Published:

           46. J. B. (with S. Roth), The infimum of Lipschitz constants in the conjugacy class of an interval map, to appear in Proc. Amer. Math. Soc., 2018, 15 pp.,     

                         ISSN 0002-9939.

           45. J. B. (with S. Troubetzkoy), Topologically weakly mixing polygonal billiards, to appear in Proc. Amer. Math. Soc., 2018, 12 pp., ISSN 0002-9939.

           44. J. B. (with P. Pyrih, B. Vejnar), On minimal homemorphisms on Peano continua, Topology and its Applications 210 (2016), 263–268, ISSN 0166-8641.

43. J. B. (with H. Bruin) Constant slope maps and the Vere-Jones classification, Entropy 18(6)(2016), doi:10.3390/e18060234, 27 pp., ISSN 1099-4300.

           42. J. B. (with P. Pyrih and B. Vejnar), Non-cut points, shore and non-block points in continua, Glasnik Matematicki 51(1)(2016), 237-253, ISSN 0017-095X.    

41.  J. B. (with P. Pyrih and B. Vejnar), On blockers in continua, Topology and its Applications 202(2016), 346-355, ISSN 0166-8641.

40. J. B., On spaceability of Besicovitch functions, Comptes rendus de l'Académie bulgare des Sciences 68(8)(2015), 957-966, ISSN 1310–1331.

39.  J. B. (with S. Troubetzkoy), Homotopical rigidity of polygonal billiards, Topology and  its Applications 173(2014), 308-324, ISSN 0166-8641.

38.  J. B. (with R. Marciňa, P. Pyrih and B. Vejnar), Union of shore sets in a dendroid, Topology and  its Application 161(2014), 206-214, ISSN 0166-8641.

37. J. B. (with P. Pyrih and B. Vejnar), Half-homogeneous chainable continua with end points, Topology and  its Applications 160 (2013), 1066-1073, ISSN 0166-8641. 

36. J. B., Semiconjugacy to a map of a constant slope, Studia Mathematica 208 (2012), 213-228, ISSN 0039-3223.

35. J. B. (with S. Troubetzkoy), Code & Order in polygonal billiards, Topology and  its Applications 159 (2012), 236-247, ISSN 0166-8641.

34. J. B. (with H. Bruin), The topological entropy of Banach spaces, Journal of Difference Equations and Applications 18(4)(2012), 569-578, ISSN 1023-6198.

33. J. B. (with I. Marek), Monotony of solutions of some difference and differential equations, Lin. Alg. and its Appl. 436(10) (2012), 3919-3929, ISSN 0024-3795.

32. J. B. (with M. Soukenka), On piecewise affine interval maps with countably many laps, Discr. and Cont. Dynam. Sys.-A 31(3) (2011), 753-762, ISSN 1078-0947.

31. J. B. (with M. Soukenka), Irreducibility, infinite level sets and small entropy, Real Analysis Exchange 36(2) (2011), 449-462, ISSN 0147-1937.

30. J. B. (with S. Troubetzkoy), Does a billiard orbit determine its (polygonal) table?, Fundamenta Mathematicae 212 (2011), 129-144, ISSN 0016-2736.

29. J. B. (with A. Blokh), Asymptotic Behaviour of the Entropy of Interval Maps, Journal of Differ. Eq. and Appl. 15(1) (2009), 1-11, ISSN 1023-6198.

28. J. B., Infinite dimensional Banach space of Besicovitch functions, Real Analysis Exchange 32(2007), 319-333, ISSN 0147-1937.

27. J. B. (with Z. Nitecki), Topological Entropy of m-fold Maps on Trees, Ergodic Theory and Dynamical Systems 27(2007), 671-701,ISSN 0143-3857.

26. J. B., On One-Parameter Families of Unimodal Maps, Collection of papers, Congratulations to K. Rektorys' birthday, 21-31.

25. J. B., On Multidimensional omega-Chaos, International Journal of Bifurcation and Chaos 16(3)(2006), 737-740, ISSN 0218-1274.

24. J. B., Forcing relation on interval patterns, Fundamenta Mathematicae 187 (2005), 37-60, ISSN 0016-2736.

23. J. B., On a space of Besicovitch functions, Real Analysis Exchange 30(1)(2004/2005), 173-182, ISSN 0147-1937.

22. J. B. (with Z. Nitecki), Topological Entropy of m-fold Maps, Ergodic Theory and Dynamical Systems 25(2)(2005), 375-401, ISSN 0143-3857.

21. J. B., The topological entropy versus level sets for interval maps (part II), Studia Mathematica 166(2005), 11-27, ISSN 0039-3223.

20. J. B., Strictly ergodic patterns and entropy for interval maps, Acta Math. Comenianae LXXII (1) (2003), 1-8, ISSN 0862-9544.

19. J. B., On Lipschitz extension of interval maps, Qualitative Theory of Dynamical Systems 4 (2) (2003), 17-30, ISSN 1575-5460.

18. J. B., Twist systems on the interval, Fundamenta Mathematicae 175(2) (2002), 97-117, ISSN 0016-2736.

17. J. B., The topological entropy versus level sets for interval maps Studia Mathematica 152(3) (2002), 249-261, ISSN 0039-3223.

16. J. B., Chaos in countable dynamical system, Topology and its Applications 126(1-2) (2002), 207-216, ISSN 0166-8641.

15. J. B. (with M. Kuchta), Irrational twist systems for interval maps, Real Analysis Exchange 27(2) (2001/2002), 441-456, ISSN 0147-1937.

14. J. B., On the topological entropy of green interval maps, Journal of Applied Analysis 7(2001), 107-112, ISSN 1425-6908.

13. J. B., Forcing relation on minimal interval patterns, Fundamenta Mathematicae 169(2001), 161-173, ISSN 0016-2736.

12. J. B., A remark on topological entropy of unimodal Markov maps, Grazer Math. Ber. No.339(1999), 85-88, ISSN 1016-7692.

11. J. B., On entropy of patterns given by interval maps, Fundamenta Mathematicae 162(1999), 1-36, ISSN 0016-2736.

10. J. B. (with O. Zindulka), On topological entropy on zero-dimensional compact spaces, Fund. Math. 162(1999), 233-249, ISSN 0016-2736.

09. J. B. (with M. Kuchta), X-minimal Patterns and Generalization of Sharkovskii's Theorem, Fund. Math. 156(1998), 33-66, ISSN 0016-2736.

08. J. B. (with M. Kuchta),  The X-minimal patterns and the forcing relation, Grazer Mathematischen Berichte. 334, 69-76.

07. J. B. (with M. Kuchta),  Register shifts versus transitive f-cycles for piecewise monotone maps,   Real Analysis Exchange 21(1)(1996), 134-146.

06. J. B. (with M. Kuchta),  Invar. measures for maps of the inter. that do not have points of some period, Erg. Th. and Dyn. Sys. 14(1)(1994), 9-21.

05. J. B., On isometric embeddings of Hilbert's cube into c,  Commentationes Mathematicae Universitatis Carolinae. 35(2)(1994), 361-364.

04. J. B., The functions with almost all points eventually periodic, Acta Mathematica Universitatis Comenianae 62(1)(1993), 123-134.

03. J. B. (with M. Kuchta), Topological entropy and variation for transitive maps, Mathematica Slovaca 43(3)(1993), 345-355.

02. J. B. (with L. Snoha), Periodic points and Little Fermat Theorem, Nieuw Archief voor Wiskunde 10(4)(1992), 33-35.

01. J. B., On non-differentiable measure-preserving functions, Real Analysis Exchange 16(1)(91), 119-129.